American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Shinji Yamashita. A univalent function nowhere semiconformal on the unit circle . Proc. Amer. Math. Soc. 69 (1978) 85-86. MR 0466525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Andrew Acker. An isoperimetric inequality involving conformal mapping . Proc. Amer. Math. Soc. 65 (1977) 230-234. MR 0463412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James A. Jenkins and Kôtaro Oikawa. On Ahlfors' ``second fundamental inequality'' . Proc. Amer. Math. Soc. 62 (1977) 266-270. MR 0437732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. L. McCoy. Variation of conformal spheres by simultaneous sewing along several arcs . Trans. Amer. Math. Soc. 231 (1977) 65-82. MR 0444922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. R. Garabedian. Univalent functions and the Riemann mapping theorem . Proc. Amer. Math. Soc. 61 (1976) 242-244. MR 0425094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Michael Range. On a Lipschitz estimate for conformal maps in the plane . Proc. Amer. Math. Soc. 58 (1976) 375-376. MR 0407254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roy W. Pengra. On entire conformal mappings of simply connected regions . Proc. Amer. Math. Soc. 50 (1975) 249-254. MR 0385080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Rochberg. Continuation of Riemann surfaces . Proc. Amer. Math. Soc. 48 (1975) 82-86. MR 0396927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Burton Rodin. The method of extremal length. Bull. Amer. Math. Soc. 80 (1974) 587-606. MR 0361048.
Abstract, references, and article information   
View Article: PDF

[10] Neal R. Wagner. A continuity property and surface topology. Bull. Amer. Math. Soc. 79 (1973) 1308-1311. MR 0339059.
Abstract, references, and article information   
View Article: PDF

[11] R. J. Sibner. An elementary proof of a theorem concerning infinitely connected domains . Proc. Amer. Math. Soc. 37 (1973) 459-461. MR 0310215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Arthur E. Obrock. On bounded oscillation and asymptotic expansion of conformal strip mappings . Trans. Amer. Math. Soc. 173 (1972) 183-201. MR 0310214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1